| Model Number |
6720220012 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing in the sterile processing department of the user facility, insulation was peeling off near the tips of the device, posing the risk of a small component being lost in a surgical site.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.Correction: b5: during service evaluation at the manufacturer facility, the technician found the device insulation was actually intact, and it was device tip plating material that was flaking off and missing.
Event or Problem Description
It was reported that during testing in the sterile processing department of the user facility, insulation was peeling off near the tips of the device, posing the risk of a small component being lost in a surgical site.There were no adverse consequences related to this event.During service evaluation at the manufacturer facility, the technician found the device insulation was actually intact, and it was the device tip plating material that was flaking off and missing.